# SDR 2023FA0000371

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: General aviation
- Aircraft: N9096Z
- Make and model: Cessna 172S
- Aircraft serial: 172S11086
- Aircraft time: 5,187 hours
- Engine: Lyc IO360L2A
- Engine time: 3,315 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL36006WA20P
- Part serial: 366W171924778
- Condition: Cracked
- Location: Nr 2
- Part time: 1,017 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: CR
- How discovered: C
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ENGINE CYLINDER #2 CHT VERY HIGH. COMPRESSION CHECK, FOUND CYLINDER #2 CRACKED ABOUT 1/2 UP THE BARREL. VISIBLE FROM FORWARD SIDE. CRACK EXTENDED ALMOST 1/2 WAY AROUND THE BARREL. REMOVED AND REPLACED CYLINDER ASSEMBLY.
